# SDR ASOA201102009

- Difficulty date: October 19, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 16,871 hours, 11,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY FLOORBEAM ANGLE WHICH ATTACHES TO FS 280 CRACKED.  REMOVED AND INSTALLED A SERVICEABLE FLOORBEAM ANGLE IAW SRM 51-42-06-0014-001-A01 AND 51-42-21-001-001-A01.
